# SDR SWAA2016100308335

- Difficulty date: September 29, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 67,143 hours, 53,638 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 887477
- Part serial: MX561629
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B HYDRAULIC PUMP CIRCUIT BREAKER POPPED ON APPROACH.  R&R HYDRAULIC "B" PUMP CANNON PLUG PER AMM.
